# SDR AALA2020072979019

- Difficulty date: July 12, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,278 hours, 23,907 cycles
- Engine: Cfmint CFM567B20
- Engine time: 41,312 hours
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 1296943
- Part serial: 5838
- Condition: Unserviceable
- Location: Bleed Air
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY DECLARED - DESCENDING, EXPERIENCED SUDDEN LOSS OF PRESSURIZATION, ALL MASKS DEPLOYED AT FL380 WHEN CABIN ALT LIGHT CAME ON FOLLOWED BY ALT HORN SOUNDING AND BOTH BLEED TRIP-OFF LIGHTS ILLUMINATED.  FLIGHT CREW FOLLOWED BLEED TRIP-OFF IN QRH (QUICK REFERENCE HANDBOOK) AND PRESSURIZATION WAS RESTORED.  ENGINE ANTI-ICE WAS ON.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT DENVER SAFELY WITHOUT FURTHER INCIDENT.  ***SUPPLEMENTAL REPORT:  ACCOMPLISHED HEALTH CHECKS FOR LEFT ENGINE PER WORKCARD 4414, AND RIGHT ENGINE PER WORKCARD 4415; REPLACED THE FOLLOWING COMPONENTS, PER APPLICABLE WORKCARD:  LEFT ENGINE BLEED AIR REGULATOR (AALA202007139003), LEFT ENGINE 390 DEGREE/PRECOOLER CONTROL VALVE SENSOR (AALA202007279015), LEFT ENGINE 450 DEGREE/BLEED AIR OVERTEMP SENSOR (AALA202007279016), RIGHT ENGINE 390 DEGREE/PRECOOLER CONTROL VALVE SENSOR (AALA202007279018), AND RIGHT ENGINE 450 DEGREE/BLEED AIR OVERTEMP SENSOR (AALA202007279019). (CLOSED)
